and I've been off it for 5 days and I'm having the side effects now is this normal? I've been dizzy and had no appetite for the last few days. It's really disconcerning.
Hi. You have not mentioned the dosage you had taken and for how many days and your age. Generally speaking, Metronidazole is known to have its side effects which lasts for about 3 days after it is stopped - atleast for me - loss of appetite, headache, metallic taste in the mouthy, nausea. It can cause CNS disturbances and can be toxic to some people. (A good substitute for it is Tinidazole which has the same efficacy but with much less toxicity.) Anyway, was it effective for the conditions you took it for? If it was, you could perhaps wait for another day or two. If not, consult a doctor / family physician.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Oct 2013 • 2 answers
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 28 Mar 2015 • 1 answer
Posted 26 Nov 2016 • 1 answer
Posted 31 Jan 2017 • 2 answers